# SDR DLM88951274

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Worn
- Location: Mid Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, MID CARGO DOOR HANDLE CUTOUT FLANGE IS WORN AND BENT.  REPAIRED PER SRM 52-05 FIG 30 PG 159.
